# SDR FDKA200802083

- Difficulty date: February 28, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N830MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145259
- Aircraft time: 17,459 hours, 15,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 5973 ORF-JFK (0420 PHX LCL).  FLOOR EMERGENCY AND CEILING EMERGENCY OVERWING EXIT SIGN FORWARD SIDE INOP.  MX OPS CHECK SYSTEM OPS GOOD.
